# SDR CALA2018091901957

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 49,507 hours, 17,408 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB STA 175.50 10 INCHES AFT OF FRONT SPAR CRACK INDICATION ON LOWER INSPAR SKIN. COMPLETED THE REPAIR ON LT HORIZ STAB SKIN.
